MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV 1200 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18888-001
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant reported while powering on, the device showed an "inop/hw" fault message.No patient involvement was reported.
 
Additional Manufacturer Narrative
Manufacture date is unknown.Justification for no udi, this device has a udi; some information was not provided and is unknown; therefore, a complete udi cannot be provided.Zoll medical corporation has not received the device for evaluation, and this complaint is still under investigation.
 
Additional Manufacturer Narrative
The customer was able to return the device for evaluation, and upon power-up, no active alarms were observed.The event trace revealed a total of six occurrences of the error which point to a stepper motor loss of synchronization and are associated with hardware fault conditions.During testing, the device exhibited a fail 10 error and an internal inspection was performed which showed the cable wiring and tubing were routed incorrectly along with kinked tubing which led to the step test failure.Based on these findings, the tubing will be rerouted correctly, and the flow valve will be replaced as a precaution.Correction - d4.Udi#.

Brand Name
LTV 1200 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
1100 bird center dr.
palm springs, CA 92262
MDR Report Key23888112
Report Number3013421741-2025-01874
Device Sequence Number9464504
Product Code CBK
UDI-Device Identifier00845873000364
UDI-Public(01)00845873000364
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18888-001
Device Catalogue Number18888-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/24/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown